# SDR VNAA2010123100022

- Difficulty date: December 31, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 16,404 hours, 17,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 601R3220832S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE A CRACK WAS FOUND ON FS 409 + 128 POST.  MAINTENANCE REMOVED AND REPLACED THE POST USING THE AIRCRAFT MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
